RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yanushauskas, Algimantas Ionasovich

Statistics Math-Net.Ru
Total publications: 68
Scientific articles: 68

Number of views:
This page:1519
Abstract pages:2664
Full texts:1521

http://www.mathnet.ru/eng/person28219
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:yanushauskas.algimantas-i
https://mathscinet.ams.org/mathscinet/MRAuthorID/185360

Publications in Math-Net.Ru
1999
1. A. I. Yanushauskas, “The Dirichlet problem for some Petrovskij elliptic system generalizing the system of elasticity”, Sibirsk. Mat. Zh., 40:6 (1999),  1441–1455  mathnet  mathscinet  zmath; Siberian Math. J., 40:6 (1999), 1230–1243  isi
2. A. I. Yanushauskas, “The Dirichlet problem for a Petrovskii-elliptic system of second-order equations”, Sibirsk. Mat. Zh., 40:1 (1999),  226–234  mathnet  mathscinet  zmath; Siberian Math. J., 40:1 (1999), 195–203  isi
1998
3. A. I. Yanushauskas, “The Dirichlet problem for a Petrovskii-elliptic system of an even number of second-order equations”, Sibirsk. Mat. Zh., 39:6 (1998),  1435–1443  mathnet  mathscinet  zmath; Siberian Math. J., 39:6 (1998), 1243–1251  isi
1996
4. A. Yanushauskas, “On the Fredholm property of the Dirichlet problem for a system of second-order partial differential equations that is elliptic in the sense of Petrovskii”, Dokl. Akad. Nauk, 346:2 (1996),  165–167  mathnet  mathscinet  zmath
1995
5. A. Yanushauskas, “On a class of systems of equations that are homotopic to a multidimensional analogue of the A. V. Bitsadze system”, Differ. Uravn., 31:1 (1995),  146–152  mathnet  mathscinet; Differ. Equ., 31:1 (1995), 131–136
1994
6. A. I. Yanushauskas, “The dependence of the domain of regularity of the solution of the Cauchy problem on the domain of holomorphy of the initial data”, Dokl. Akad. Nauk, 338:5 (1994),  604–606  mathnet  mathscinet  zmath; Dokl. Math., 50:2 (1995), 321–324
1991
7. A. Yanushauskas, “On the oblique derivative problem for harmonic functions that are regular in a half-space”, Differ. Uravn., 27:11 (1991),  1947–1958  mathnet  mathscinet  zmath; Differ. Equ., 27:11 (1991), 1389–1398
1989
8. A. I. Yanushauskas, “A class of integro-differential equations”, Dokl. Akad. Nauk SSSR, 305:3 (1989),  545–547  mathnet  mathscinet  zmath; Dokl. Math., 39:2 (1989), 329–331
9. A. Yanushauskas, “Some boundary value problems for elliptic equations whose order degenerates”, Differ. Uravn., 25:6 (1989),  1035–1042  mathnet  mathscinet; Differ. Equ., 25:6 (1989), 766–772
10. A. Yanushauskas, “An integro-differential operator of potential theory”, Differ. Uravn., 25:2 (1989),  325–329  mathnet  mathscinet  zmath; Differ. Equ., 25:2 (1989), 243–246
1987
11. A. Yanushauskas, “The formulation of well-posed boundary value problems for a class of systems of evolution type”, Differ. Uravn., 23:9 (1987),  1613–1617  mathnet  mathscinet
1986
12. A. Yanushauskas, “On non-strongly-elliptic systems of second-order partial differential equations”, Differ. Uravn., 22:11 (1986),  1984–1990  mathnet  mathscinet
1984
13. A. Yanushauskas, “Multidimensional strongly connected elliptic systems of partial differential equations”, Differ. Uravn., 20:1 (1984),  162–167  mathnet  mathscinet
1983
14. A. Yanushauskas, “A type of degeneration of elliptic systems”, Differ. Uravn., 19:1 (1983),  152–160  mathnet  mathscinet
1982
15. A. Yanushauskas, “Some generalizations of a holomorphic vector”, Differ. Uravn., 18:4 (1982),  699–705  mathnet  mathscinet  zmath
1981
16. A. I. Yanushauskas, “On the well-posed property of boundary value problems for multidimensional equations of mixed type”, Dokl. Akad. Nauk SSSR, 257:4 (1981),  834–836  mathnet  mathscinet  zmath
17. A. Yanushauskas, “Structural properties of solutions of some analytic partial differential equations”, Differ. Uravn., 17:1 (1981),  182–194  mathnet  mathscinet  zmath
1980
18. A. I. Yanushauskas, “Pseudoregular singularities of solutions of degenerate elliptic equations”, Dokl. Akad. Nauk SSSR, 252:6 (1980),  1337–1340  mathnet  mathscinet  zmath
19. A. Yanushauskas, “On the question of the well-posedness of boundary value problems for systems of second-order partial differential equations”, Differ. Uravn., 16:1 (1980),  150–160  mathnet  mathscinet  zmath
20. A. I. Yanushauskas, “On Lewy's theorem on Hessian zeros of a harmonic function”, Sibirsk. Mat. Zh., 21:6 (1980),  146–152  mathnet  mathscinet  zmath; Siberian Math. J., 21:6 (1980), 861–865  isi
21. A. Yanushauskas, “On the theory of multidimensional elliptic systems”, Sibirsk. Mat. Zh., 21:2 (1980),  223–231  mathnet  mathscinet  zmath; Siberian Math. J., 21:2 (1980), 312–318  isi
1979
22. A. I. Yanushauskas, “Some systems of second-order partial differential equations”, Differ. Uravn., 15:1 (1979),  159–167  mathnet  mathscinet  zmath
1978
23. A. Yanushauskas, “On a three-dimensional analog of Beltrami's system”, Dokl. Akad. Nauk SSSR, 243:3 (1978),  592–595  mathnet  mathscinet  zmath
24. A. Yanushauskas, “Summability of multiple power series”, Dokl. Akad. Nauk SSSR, 243:2 (1978),  287–290  mathnet  mathscinet  zmath
25. A. Yanushauskas, “On a multidimensional analogue of the system of A. V. Bicadze”, Dokl. Akad. Nauk SSSR, 238:4 (1978),  816–819  mathnet  mathscinet  zmath
26. A. Yanushauskas, “Analytic continuation of the sum of an axially symmetric Laplace series as a function of the arithmetic properties of the coefficients”, Differ. Uravn., 14:1 (1978),  160–166  mathnet  mathscinet  zmath
1977
27. A. Yanushauskas, “On the coefficients of harmonic functions that are positive in the unit ball”, Dokl. Akad. Nauk SSSR, 234:4 (1977),  776–779  mathnet  mathscinet  zmath
28. A. I. Yanushauskas, “Elementary theorems on the convergence of double Dirichlet series”, Dokl. Akad. Nauk SSSR, 234:1 (1977),  34–37  mathnet  mathscinet  zmath
29. A. Yanushauskas, “Direct methods for studying the singularities of the sums of Laplace series that lie on the boundary of a ball of convergence”, Differ. Uravn., 13:2 (1977),  344–357  mathnet  mathscinet  zmath
30. A. Yanushauskas, “Axially symmetric Laplace series”, Sibirsk. Mat. Zh., 18:2 (1977),  444–454  mathnet  mathscinet  zmath; Siberian Math. J., 18:2 (1977), 318–326  isi
1976
31. A. I. Yanushauskas, “Global methods of studying the oblique derivative problem for elliptic equations”, Differ. Uravn., 12:1 (1976),  159–171  mathnet  mathscinet  zmath
32. A. Yanushauskas, “On the theory of elliptic equations in which the coefficients of the lower derivatives have higher order singularities”, Sibirsk. Mat. Zh., 17:5 (1976),  1177–1187  mathnet  mathscinet  zmath; Siberian Math. J., 17:5 (1976), 870–877  isi
1975
33. A. Yanushauskas, “Some questions on the distribution of the critical points of harmonic polynomials in three variables”, Differ. Uravn., 11:1 (1975),  170–175  mathnet  mathscinet  zmath
34. A. Yanushauskas, “On the Cauchy problem for the Laplace equation with three independent variables”, Sibirsk. Mat. Zh., 16:6 (1975),  1352–1363  mathnet  mathscinet  zmath; Siberian Math. J., 16:6 (1975), 1040–1048  isi
35. A. Yanushauskas, “Mappings of three-dimensional domains that are realized by harmonic functions”, Sibirsk. Mat. Zh., 16:5 (1975),  1124–1126  mathnet  mathscinet  zmath; Siberian Math. J., 16:5 (1975), 865–867  isi
36. A. Yanushauskas, “Critical points of the Green's function of the exterior of a convex domain”, Sibirsk. Mat. Zh., 16:5 (1975),  1103–1109  mathnet  mathscinet  zmath; Siberian Math. J., 16:5 (1975), 846–851  isi
37. A. Yanushauskas, “On the problem of the oblique derivative for elliptic equations”, Sibirsk. Mat. Zh., 16:2 (1975),  405–408  mathnet  mathscinet  zmath; Siberian Math. J., 16:2 (1975), 314–316  isi
1974
38. A. Yanushauskas, “A certain boundary value problem for a system of harmonic functions”, Differ. Uravn., 10:1 (1974),  174–177  mathnet  mathscinet  zmath
39. A. Yanushauskas, “On the theory of degenerate elliptic equations”, Sibirsk. Mat. Zh., 15:6 (1974),  1394–1405  mathnet  mathscinet  zmath; Siberian Math. J., 15:6 (1974), 988–996
40. A. Yanushauskas, “The minimum of the scalar square of the gradient of a harmonic function”, Sibirsk. Mat. Zh., 15:5 (1974),  1157–1162  mathnet  mathscinet  zmath; Siberian Math. J., 15:5 (1974), 813–816
1973
41. A. Yanushauskas, “Singular points of harmonic mappings”, Dokl. Akad. Nauk SSSR, 212:4 (1973),  828–830  mathnet  mathscinet  zmath
42. A. Yanushauskas, “The problem of the oblique derivative with polynomial coefficients”, Dokl. Akad. Nauk SSSR, 208:3 (1973),  555–557  mathnet  mathscinet  zmath
43. A. Yanushauskas, “The completeness of special families of solutions of degenerate equations”, Differ. Uravn., 9:2 (1973),  343–348  mathnet  mathscinet  zmath
44. A. I. Yanushauskas, “Series in powers of one variable that satisfy partial differential equations”, Differ. Uravn., 9:1 (1973),  189–191  mathnet  mathscinet  zmath
45. A. Yanushauskas, “A certain first order system”, Sibirsk. Mat. Zh., 14:5 (1973),  1149–1152  mathnet  mathscinet  zmath; Siberian Math. J., 14:5 (1973), 804–806
1972
46. A. Yanushauskas, “Harmonic mappings of domains bounded by spheres”, Dokl. Akad. Nauk SSSR, 205:6 (1972),  1313–1315  mathnet  mathscinet  zmath
47. A. Yanushauskas, “A reduction of a directional derivative problem”, Dokl. Akad. Nauk SSSR, 203:5 (1972),  1014–1017  mathnet  mathscinet  zmath
48. A. Yanushauskas, “Reduction of the problem of the oblique derivative to a Fredholm integro-differential equation”, Differ. Uravn., 8:1 (1972),  179–189  mathnet  mathscinet  zmath
49. A. Yanushauskas, “The absence of critical points of harmonic functions that are regular in symmetric domains”, Sibirsk. Mat. Zh., 13:6 (1972),  1407–1410  mathnet  mathscinet  zmath; Siberian Math. J., 13:6 (1972), 995–997
50. A. Yanushauskas, “Measure of indeterminacy of problems on oblique derivatives”, Sibirsk. Mat. Zh., 13:3 (1972),  718–723  mathnet  mathscinet  zmath; Siberian Math. J., 13:3 (1972), 496–499
1971
51. A. I. Yanushauskas, “On the Dirichlet problem for degenerate elliptic equations”, Differ. Uravn., 7:1 (1971),  166–174  mathnet  mathscinet  zmath
52. A. Yanushauskas, “The composition of singular integrals”, Sibirsk. Mat. Zh., 12:6 (1971),  1390–1397  mathnet  mathscinet  zmath; Siberian Math. J., 12:6 (1971), 1005–1010
1970
53. A. Yanushauskas, “The critical points of the Green's function of Laplace's equation”, Differ. Uravn., 6:1 (1970),  123–128  mathnet  mathscinet  zmath
54. A. Yanushauskas, “Entire solutions of second order elliptic equations”, Sibirsk. Mat. Zh., 11:5 (1970),  1161–1170  mathnet  mathscinet  zmath; Siberian Math. J., 11:5 (1970), 863–869
55. A. Yanushauskas, “Harmonic mappings of three-dimensional domains”, Sibirsk. Mat. Zh., 11:4 (1970),  909–925  mathnet  mathscinet  zmath; Siberian Math. J., 11:4 (1970), 684–696
1969
56. A. I. Yanushauskas, “An application of degenerate equations to the investigation of the oblique derivative problem”, Differ. Uravn., 5:1 (1969),  81–90  mathnet  mathscinet  zmath
57. A. Yanushauskas, “Поправки к статье “О нулях градиента и нулях Гессиана гармонической функции” (Сиб. матем. ж., X, № 3 (1969), 685–691)”, Sibirsk. Mat. Zh., 10:6 (1969),  1440  mathnet
58. A. Yanushauskas, “Criteria for the unsolvability and unconditional solvability of the oblique derivative problem”, Sibirsk. Mat. Zh., 10:3 (1969),  692–705  mathnet  mathscinet  zmath; Siberian Math. J., 10:3 (1969), 502–511
59. A. Yanushauskas, “The zeros of the gradient and the zeros of the Hessian of a harmonic function”, Sibirsk. Mat. Zh., 10:3 (1969),  685–691  mathnet  mathscinet  zmath; Siberian Math. J., 10:3 (1969), 497–501
1968
60. A. I. Yanushauskas, “Some cases of overdetermination of a problem on the oblique derivative”, Differ. Uravn., 4:1 (1968),  102–109  mathnet  mathscinet  zmath
61. A. Yanushauskas, “The behavior in the neighborhood of the hypersurface of degeneration of the solutions of an elliptic equation the order of which degenerates”, Sibirsk. Mat. Zh., 9:3 (1968),  700–712  mathnet  mathscinet  zmath; Siberian Math. J., 9:3 (1968), 524–533
1967
62. A. I. Yanushauskas, “Unconditional solvability of the oblique derivative problem”, Differ. Uravn., 3:1 (1967),  89–96  mathnet  mathscinet  zmath
63. A. Yanushauskas, “The Cauchy problem for a class of elliptic and degenerate equations”, Sibirsk. Mat. Zh., 8:4 (1967),  913–925  mathnet  mathscinet  zmath; Siberian Math. J., 8:4 (1967), 694–704
64. A. Yanushauskas, “On the oblique derivative problem for harmonic functions of three independent variables”, Sibirsk. Mat. Zh., 8:2 (1967),  447–462  mathnet  mathscinet  zmath
1966
65. A. Yanushauskas, “A class of singular integral equations”, Dokl. Akad. Nauk SSSR, 166:3 (1966),  566–569  mathnet  mathscinet  zmath
1965
66. A. Yanushauskas, “On the problem of the oblique derivative”, Dokl. Akad. Nauk SSSR, 164:4 (1965),  753–756  mathnet  mathscinet  zmath
1964
67. A. Yanushauskas, “The Cauchy problem for the Laplace equation and the multiplication operation for harmonic functions”, Dokl. Akad. Nauk SSSR, 159:2 (1964),  286–289  mathnet  mathscinet  zmath
68. A. Yanushauskas, “On the zeros of the gradient of a harmonic function”, Dokl. Akad. Nauk SSSR, 158:3 (1964),  547–549  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020